# SDR IPXA2019021739101

- Difficulty date: February 12, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 17,799 hours, 11,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5341046120301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RIGHT HAND PACK FAIRING AFT INBD SUPPORT IS CRACKED, PANEL 144FR. REMOVED AND REPLACED SUPPORT PER SRM 53-15-73 AND 51-40-21.
